Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

peligrosa

Member
  • Posts

    17
  • Joined

  • Last visited

Reputation

0 Neutral

About peligrosa

  • Birthday 10/14/1982

Profile Information

  • Gender
    Female
  • Location
    oklahoma city
  1. DAY 19.... On day 13 of taking 80 mg, I called my Dr. becuase I was experiencing side effects like crazy. Dull chest pain, extremely chapped lips, and dry, bloody nose. My lips were so bad that I could barely open them due to the sores on the corners of my mouth. That day my Dr. was not it, but the MA advised me to stop taking the accutane and give my body a break until the Dr was in, which was yesterday. Very reluctant, I went ahead and did this desperately wanting my lips to feel normal
  2. I wouldnt do that. I dont think the medical assistant knows what she/he is talking about. How about you just use vaseline on your lips and use a lot of moisturizer on your nose? I have been using vaseline and it would be kinds wierd to put moisturizer in my nose don't you thing... I just can't stand this discomfort. I mean I talk a lot for my job and it hurts to eat. Plus I feel like I just want to wip my lips off every two seconds.
  3. I have only been taking accutane for 2 weeks and the side effects are killing me. My lips hurt so bad. There are sores on the corners of my lips that make it really hard to open my mouth to talk or eat. The inside of my nose feels like this too. I started only taking 1 of the 40mg instead of the 2 that my dr prescribed and have been doing that for 3 days. A big part of my job is talking and I am finding this difficult. I called my derm office today and my dr. is not going to be in until Tu
  4. I feel ur pain!! cuz my lips hurt so much, especially the corners !!!! I cant even open my mouth wide La Roche-Posay sort of helps, but i still need to put on vaseline (at home). I need to ask my derm about how to deal with my lips...gahh..this is so frustrating....!!!
  5. ahhh, I swear to god, my lips feel like they are about to fall off. How in the hell am I going to be able to deal with this for 5 more months? My nose is really dry and my lips hurt like hell. I have two sores on the corners of my lips...ahhh what do I do? Is there anything I can use to help me? I can barely open my mouth to eat. I have tried regular chap stick, neosporin and soft lips, nothing is working. Help me!!!!!!
  6. DAY 7 Well, I guess I miscalculated when i began this log. My first pill was actually 4-12-07 at night. so today actually marks my one week. oh, and I am feeling it! I have really chapped lips, red, dry face and body and the inside of my nose is dry and bloody. Sounds really sexy, I know If it just keeps getting worse, i don't know if I can deal for 5-6 months. What about summertime? swimming? sun? ahhh, I love the sun. What am I gonna do? Can anyone recommend some really good bo
  7. that's a way to look at it I suppose. I am still figuring out the ins and outs of this site. I am not sure if i started a log or not by simply making a post. you seem to know what you are doing. can you help? what is the diff between the posts and these comments? I don't think I really know what I am doing. Can you help at all?

  8. I agree... but at least you can hide it while you try to fix it :P

  9. Wow!!! That is awesome about the clinic that you found. I am also freaking out, because eventhough I have insurance. I am having to pay $40/month for the visit and $60/month for the script. It seems outrageous. I went to Walgreens to get my script filled and they gave me the generic form called Amnesteem. My reciept said my insurance saved my 499.00!!! I was like oh my god!!!! How could a generic form of this stuff be almost $560.00? I guess if it works than the $100/month I am dishin
  10. Does anyone else think that starting off on 80 mg a day is a little bizarre? I need some comfort here This is my first time ever trying it and it seems like I am the only one on this site that is taking that much. I have been taking it for a week and am noticing few symptoms. Only dy skin and lips. Please tell me what you know about this drug!!!
×